×

Algèbres d’opérateurs différentiels et quotients des algèbres enveloppantes. (French) Zbl 0298.17012


MSC:

17B35 Universal enveloping (super)algebras
12H05 Differential algebra
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] BEREZIN (F. A.) . - Quelques remarques sur les enveloppes associatives des algèbres de Lie [en russe] , Funkt. Analiz i ego Pril., t. 1. n^\circ 2, 1967 , p. 1-14. MR 36 #2750 | Zbl 0227.22020 · Zbl 0227.22020
[2] CONZE (N.) . - Sur certaines représentations des algèbres de Lie nilpotentes , C. R. Acad. Sc., Paris, t. 272, série A, 1971 , p. 460-461. MR 44 #1704 | Zbl 0218.17007 · Zbl 0218.17007
[3] CONZE (N.) . - Quotients primitifs des algèbres enveloppantes et algèbres d’opérateurs différentiels , C. R. Acad. Sc. Paris, t. 277, série A, 1973 , p. 1033-1036. MR 49 #5110 | Zbl 0276.17004 · Zbl 0276.17004
[4] DIXMIER (J.) . - Algèbres enveloppantes . - Paris, Gauthier-Villars, 1974 (Cahiers scientifiques, 37). MR 58 #16803a | Zbl 0308.17007 · Zbl 0308.17007
[5] DIXMIER (J.) . - Quotients simples de l’algèbre enveloppante de sl2 , J. of Algebra, t. 24, 1973 , p. 551-564. MR 46 #9134 | Zbl 0252.17004 · Zbl 0252.17004
[6] DUFLO (M.) . - Construction of primitive ideals in an envelopping algebra (à paraître). · Zbl 0265.17002
[7] FAITH (C.) et UTUMI (Y.) . - On noetherian prime rings , Trans. Amer. math. Soc., t. 114, 1965 , p. 53-60. MR 30 #3111 | Zbl 0203.04401 · Zbl 0203.04401
[8] GABRIEL (P.) et NOUAZÉ (Y.) . - Idéaux premiers de l’algèbre enveloppante d’une algèbre de Lie nilpotente , J. of Algebra, t. 6, 1967 , p. 77-99. MR 34 #5889 | Zbl 0159.04101 · Zbl 0159.04101
[9] GEL’FAND (I. M.) et KIRILLOV (A. A.) . - Sur les corps liés aux algèbres enveloppantes des algèbres de Lie . - Paris, Presses universitaires de France, 1966 , (Institut des Hautes Études scientifiques. Publications mathématiques, 31, p. 5-20). Numdam | MR 34 #7731 | Zbl 0144.02104 · Zbl 0144.02104
[10] GEL’FAND (I. M.) et KIRILLOV (A. A.) . - Structure des corps liés aux algèbres de Lie semi-simples déployées [en russe] , Funkt. Analiz i ego Pril., t. 3, n^\circ 1, 1969 , p. 7-26. MR 39 #2827 | Zbl 0244.17007 · Zbl 0244.17007
[11] GOODMAN (R.) . - Differential operators of infinite order on a Lie group , II, Indiana Univ. Math. J., t. 21, 1971 , p. 383-409. MR 45 #2102 | Zbl 0246.22011 · Zbl 0246.22011
[12] KOSTANT (B.) . - Lie group representation on polynomial rings , Amer. J. Math., t. 85, 1963 , p. 327-404. MR 28 #1252 | Zbl 0124.26802 · Zbl 0124.26802
[13] SAPOVALOV (N. N.) . - Une forme bilinéaire sur l’algèbre enveloppante universelle d’une algèbre de Lie semi-simple complexe [en russe] , Funkt. Analiz i ego Pril., t. 6, n^\circ 4, 1972 , p. 65-70. MR 47 #8644
[14] VERMA (D. N.) . - Structure of certain induced representations of complex semi simple Lie algebras , Ph. D. Dissertation, Yale University, 1966 (preprint). · Zbl 0157.07604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.